# SDR DALA2018081655108

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 78,599 hours, 34,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EPSU BATTERY FAILED TO CHECK.  REMOVED AND REPLACED THE BATTERY PACK. OPS CHECKED GOOD.
